# SDR SIMA20160423001

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 27,910 hours, 23,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Unsecure
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT DOES NOT TURN ON.  AT THIS TIME SECURED FWD FLIGHT ATTENDANT FLASHLIGHT BULB.  OPERATIONS CHECKED GOOD IAW AMM 33-51-01.
